# SDR TWAA9801404

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 5929719501
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 482 - AFTER TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  GREEN LIGHT WENT OUT.  RED NOSE LIGHT CAME ON.  NOISE LEVEL INDICATED NOSE GEAR WAS DOWN.  RETURNED TO STL.  FOUND LT NOSE GEAR SPRAY DEFLECTOR JAMMING AGAINST FRAME.  REPLACED LT SPRAY DEFLECTOR.  (M)
